MAUDE Adverse Event Report: Cook Ireland Ltd EVOLUTION® ESOPHAGEAL CONTROLLED-RELEASE STENT -FULLY COVERED; ESW prosthesis, esophageal

Cook Ireland Ltd EVOLUTION® ESOPHAGEAL CONTROLLED-RELEASE STENT -FULLY COVERED; ESW prosthesis, esophageal
Model Number G52227
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/15/2026
Type of Reportable Event Serious Injury

Brand Name
EVOLUTION® ESOPHAGEAL CONTROLLED-RELEASE STENT -FULLY COVERED
Common Device Name
ESW prosthesis, esophageal
Manufacturer (Section D)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick V94 N 8X2
EI  V94 N8X2
Manufacturer (Section G)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick V94 N 8X2
EI   V94 N8X2
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick V94 N-8X2
EI   V94 N8X2
+353()061334440
MDR Report Key50846472
Report Number3001845648-2026-00389
Device Sequence Number10053526
Product Code ESW
UDI-Device Identifier10827002522272
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093619
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG52227
Device Catalogue NumberEVO-FC-20-25-10-E
Device Lot NumberC2361414
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Event Location Hospital
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight103 LB